Contact Us Training Search Site Home

Upcoming Events 



Date: February 8, 2018
Title: AFA's Care Connection Webinar Spiritual Wellness: Spiritually & Cooperative Caregiving
Time: 1:00 p.m. - 2:00 p.m. EST


Register Now  



Caregiver Support Webinars
Live webinar for Caregivers  


Date: February 22, 2018
Title: Innovative Technology for Emergency Situations
Time: 1:00 - 2:00 pm CST
Presenter: Michelle Cahn, Community Engagement, RapidSOS


Register Now  



Live webinar for Caregivers  


Date: March 22, 2018
Title: Pharmacist as Caregivers
Time: 1:00 - 2:00 pm CST
Presenter: Ken Sternfeld, Founder of RXVIP Concierge


Register Now  

Web Seminar 


Title: Cultivating Life Enhancing Spirituality: A Caregiver's Perspective
Date: Tuesday, March 27, 2018

Time: 3:00 PM - 4:00 PM PDT
Room: Hilton San Francisco Union Square - Yosemite A (Ballroom Level)

CEU Credits: 1   

Event Format: 60-minute Workshop   

Event Category: Religion, Spirituality & Meaning  


Click Here to Register  




Past Events 

International Masters of OT program  


Date: August 31, 2017
Title: Preventing Burnout
Time: 9:00 - 10:15 am CST

Presenter: Eboni Green PhD, RN  



Live webinar for Caregivers  


Date: September 21, 2017
Title: The Empty Chair Prayer
Time: 1:00 - 2:00 pm CST
Presenter: Dr. Green


Register Now 


Web Seminar 


Title: How to Harness Clients' and Family Caregivers' Spiritual Views for Greater Coping and Resilience
Date: October 5, 2017
Presenters: Eboni Green PhD, RN and Barry Jacobs PsyD 


Click Here to Register    

Inter-professional Geriatric Organization (OT, PT, and Pharmacy)  


Date: November 27, 2017
Title: Preventing Burnout
Time: 11:00 - 11:50 am
Presenter: Eboni Green PhD, RN 




"Transition and Transcendence: Transforming Ageing through Spirituality" 

DATE: June 4-7 2017 

LOCATION: Concordia University   




DATE: Fri, Feb 10, 2017 11:00 AM - 12:00 AM CST 

FORMAT: Online Question and Answer Session 

PRESENTER: Dr. Eboni Green 




Title: ASA  

DATE: March 20-24, 2017 

LOCATION: Chicago, IL 




International Masters of OT program 

DATE: December 8, 2016 

TITLE: Aging, elder abuse prevention and caregiving for the aged 

TIME: 1-2:50 

PRESENTER: Eboni Green PhD, RN   




DATE: November 17, 2016 

FORMAT: Webinar 

TITLE: Caregiver Wellness: Empower U 

TIME: 1:00-1:50 

PRESENTER: Eboni Green PhD, RN   




Inter-professional Geriatric Organization (OT, PT, and Pharmacy) 

DATE: October 31, 2016 

FORMAT: Presentation 

TITLE: Caregiver Distress and Burnout  

TIME: 12:00-12:45 

PRESENTER: Eboni Green PhD, RN   




Bone, Reproductive and Urologic Drugs Advisory Committee (BRUDAC)  

DATE: October 19, 2016 

FORMAT: Oral presenter from the public representing caregivers of individuals with Nocturia 

PRESENTER: Eboni Green PhD, RN 

Center for Drug Evaluation and Research
Food and Drug Administration
10903 New Hampshire Avenue
Silver Spring, Maryland 20993-0002  





9th Annual Caregiver Retreat  

September 1st and 2nd, 2016  

TITLE: There is Honor in Asking for Help  

Carol Joy Holling  

Conference & Retreat Center  

Ashland, NE 68003  




Thursday, May 26, 2016

FORMAT: Web Seminar
TITLE: Bridging the Family Communications Gap
DATE: 05/26//2016
TIME: 12:00 PM Pacific to 1:00 PM Pacific
HOSTED BY: Eboni Green, Ph.D., R.N.




Wednesday, March 23, 2016

FORMAT: 60-minute Workshop
TITLE: Caregiver Wellness: There is Honor in asking for Help
DATE: 03/23/2016
TIME: 4:00 PM to 5:00 PM
PRESENTERS: Dr. Eboni Green, Terrence Green, MBA, CSA




6th International Conference on Ageing and Spirituality 

October 4-7, 2015 

Los Angeles, California 


"Caregiver Wellness "U" Model: Spiritual Wellness" - Eboni Green, Ph.D, RN 


Dr. Green is also the Moderator for: 

"Person-Centered Dementia Care: It's Really Spiritual" (lecture)  

Cordula Dick-Muehlke, Ph.D 


"The Role of Psychotherapy and Spirituality in Dementia Care" (lecture)  

Gloria Ryder, MA, M.Div 






Web Seminar - Caregiver Wellness: Power of U 

Thursday, November 12, 2015 

Start: 12:00 AM Pacific 

End: 1:00 PM Pacific    

Nebraska Occupational Therapy Association Inc 

CHI Health Rehabilitation Conference Center- Immanuel Hospital
6901 N 72nd Street
(Located just Northeast of the Hospital)
Omaha, Nebraska  68122
United States

Saturday March 21, 2015 

Presentation Title: Caregiver Wellness: Cultivate, Grow, and Thrive   



Aging in America March 23-27, 2015 Chicago  


Caregiver Wellness: It's Up to You  

Wednesday, March 25, 2015: 01:30 PM - 02:30 PM  

Room: Skyway 272 (East Tower, Blue Level)  

CEU Credits: 1  

Event Format: 60-minute Workshop  

Event Category: Caregiving -- Other Related Topics  

Book Code: WE446  



Spirituality and Alzheimer's: See the Real Me  

Wednesday, March 25, 2015: 04:30 PM - 05:30 PM  

Room: Columbus EF (East Tower, Gold Level)  

CEU Credits: 1  

Event Format: 60-minute Workshop  

Event Category: Spirituality & Religion -- Spirituality, Faith & Coping  

Book Code: WE544  





Web Seminar - Spiritual Wellness 

*Includes Free CEUs* 

Thursday, April 16, 2015 

Start: 10:00 AM Pacific 

End: 11:00 AM Pacific 

Presented by ASA's Forum on Religion, Spirituality and Aging (FORSA)  

Return to Top Share Page
Print Page
About Us   Events   Caregiver Wellness   Caregiver Assessment Tools   Caregiver Help   Bookstore   Membership   Training   Medicare Interactive   Blog  
Privacy Policy   Site Map
Copyright ©2018 All rights reserved.
Website created by Terrence Green, Dr. Eboni Green, and Web Solutions Omaha